# SDR CHQA200600007

- Difficulty date: January 15, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 10,377 hours, 6,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB ON RIGHT AFT EMERGENCY LIGHT IAW EMB MM 33-50-10.
